# SDR GAIA02051ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED THAT STRINGER 15 LEFT IS CRACKED AT BS 720B PLUS 5.  ACCOMPLISHED STRINGER REPAIR AT BS 720B PLUS 5 STRINGER 15 LEFT IAW B727 SRM 53-10-3 FIG 5.  (M)
